# SDR ERAA078464

- Difficulty date: April 4, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: AHA1121MOD1234
- Part serial: K3659A
- Condition: Damaged
- Location: Main Rotor
- Part time: 10,777 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER PISTON FROZEN.  NEEDED ON ADDITIONAL SHIM INSTALLED UNDER THE DISC SPRINGS ON THE PIN RETRACTION.  PADS MISSING.  EXCLUDER DUST BOTH TORN. ACTION TAKEN:  REPAIRED AND TESTED.
